# SDR FDEA201406141448

- Difficulty date: June 14, 2014
- Submitted: June 18, 2014
- Operation: Air carrier
- Aircraft: N68057
- Make and model: Doug MD-10-10F
- Aircraft serial: 48264
- Aircraft time: 64,004 hours, 25,044 cycles
- Engine: Ge CF66D
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: ARB1229502
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND A CRACK ON RT WING SKIN AT NR 3 SLAT TRACK BETWEEN NR 1 & 2 SLATS.  TRIMMED OUT DAMAGED AREA.  PERFORMED INTERNAL & EXTERNAL VISUAL INSPECTION WITH NO ADDITIONAL DAMAGE NOTED.  HFEC INSPECTION DONE WITH NO CRACKS NOTED.   REPAIRED IAW  EA 8-5730-T0308776 P1.
